# SDR COMA0660286

- Difficulty date: April 2, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,459 hours, 12,760 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5256 - DURING CLIMB-OUT OF CAK FLIGHT RETURNED TO THE FIELD DUE TO A LOUD NOISE FROM THE LANDING GEAR.  PURGED AIR FROM THE NR 3 HYDRAULIC SYSTEM.
